Autors: Donev, V. I.
Title: Sufficient conditions for oscillation of the solutions of first order neutral delay impulsive differential equations with constant coefficients
Keywords: differential equations neutral type, impulse effect

Abstract: Paper deals with the sufficient conditions for oscillation of the solutions of first order neutral delay impulsive differential equations with constant coefficients.

References

    Issue

    Nonlinear Oscillations/ Journal of Mathematical Sciences, vol. 13, issue 1, pp. 15-29, 2010, Ukraine, Springer Verlag, ISSN 1562-3076

    Цитирания (Citation/s):
    1. 6. S.S. Santra, Oscillation and nonoscillation properties for a kind of nonlinear neutral impulsive delay differential systems, Eng. Math. Lett. 2019, 2019:6, - 2019 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science
    2. 7. S.S. Santra, Necessary and Sufficient Conditions for Oscillation of Solutions to Second-Order Neutral Differential Equations with Impulses, Tatra Mt. Math. Publ. 76 (2020), 157–170 - 2020 - в издания, индексирани в Scopus или Web of Science
    3. 5. A.K. Tripathy, S.S. Santra, Necessary and sufficient conditions for oscillations to a second-order neutral differential equations with impulses, Kragujevac Journal of Mathematics,Vol. 47(1) (2023), 81–93. - 2020 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus